Alert archive / Wisconsin / Beach Hazards Statements in 2024

Beach Hazards Statement 7, NWS Milwaukee, WI

August 14, 20245 counties in Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Aug 14, 2024, 3:00 AM CDT for 5 counties in Wisconsin. It took effect at Aug 15, 2024, 7:00 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2024, 3:00 AM CDT (08:00 UTC)
In effect from
Aug 15, 2024, 7:00 AM CDT
Expired
Aug 16, 2024, 4:45 AM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

870 
WHUS43 KMKX 140800
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
300 AM CDT Wed Aug 14 2024

WIZ052-060-141600-
/O.NEW.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/
Sheboygan-Ozaukee-
300 AM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY MORNING...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-141600-
/O.NEW.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/
Milwaukee-Racine-Kenosha-
300 AM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING
THROUGH LATE THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Thursday morning through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
6 follow-up statements
469 
WHUS43 KMKX 141925
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
225 PM CDT Wed Aug 14 2024

WIZ052-060-150330-
/O.CON.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/
Sheboygan-Ozaukee-
225 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH FRIDAY MORNING...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-150330-
/O.CON.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/
Milwaukee-Racine-Kenosha-
225 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH LATE THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Thursday morning through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
591 
WHUS43 KMKX 150328
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
1028 PM CDT Wed Aug 14 2024

WIZ052-060-151130-
/O.CON.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/
Sheboygan-Ozaukee-
1028 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT
THURSDAY THROUGH FRIDAY MORNING...

* WHAT...Life threatening waves of 4 to 7 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From 7 AM CDT Thursday through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-151130-
/O.CON.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/
Milwaukee-Racine-Kenosha-
1028 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT
THURSDAY THROUGH LATE THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From 7 AM CDT Thursday through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

Sheppard
365 
WHUS43 KMKX 150735
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
235 AM CDT Thu Aug 15 2024

WIZ052-060-151545-
/O.CON.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/
Sheboygan-Ozaukee-
235 AM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS
MORNING THROUGH FRIDAY MORNING...

* WHAT...Life threatening waves of 5 to 8 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From 7 AM CDT this morning through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-151545-
/O.CON.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/
Milwaukee-Racine-Kenosha-
235 AM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS
MORNING THROUGH LATE TONIGHT...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From 7 AM CDT this morning through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
074 
WHUS43 KMKX 151916
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
216 PM CDT Thu Aug 15 2024

WIZ052-060-160330-
/O.CON.KMKX.BH.S.0007.000000T0000Z-240816T1200Z/
Sheboygan-Ozaukee-
216 PM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHAT...Life threatening waves of 5 to 8 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From today through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-160330-
/O.CON.KMKX.BH.S.0007.000000T0000Z-240816T0600Z/
Milwaukee-Racine-Kenosha-
216 PM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
FRIDAY...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From today through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
194 
WHUS43 KMKX 160251
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
951 PM CDT Thu Aug 15 2024

WIZ052-060-161100-
/O.CON.KMKX.BH.S.0007.000000T0000Z-240816T1200Z/
Sheboygan-Ozaukee-
951 PM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM CDT
FRIDAY...

* WHAT...Life threatening waves of 5 to 8 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From today through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-160600-
/O.CON.KMKX.BH.S.0007.000000T0000Z-240816T0600Z/
Milwaukee-Racine-Kenosha-
951 PM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
FRIDAY...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From today through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
662 
WHUS43 KMKX 160945
CFWMKX

Coastal Hazard Message
National Weather Service Milwaukee/Sullivan WI
445 AM CDT Fri Aug 16 2024

WIZ052-060-161045-
/O.CAN.KMKX.BH.S.0007.000000T0000Z-240816T1200Z/
Sheboygan-Ozaukee-
445 AM CDT Fri Aug 16 2024

...BEACH HAZARDS STATEMENT IS CANCELLED...

There is no longer a threat, as winds and waves have decreased
overnight. Light surface winds will become offshore by this
afternoon.    

$$
KPL

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 13, 9:22 PM CDT, 5 hours 38 minutes earlier. Its key messages:

  • Two rounds of showers and thunderstorms are expected across the region from late Wednesday night through Thursday. Heavy downpours will be possible in all storms. A few strong to severe storms are possible Thursday afternoon and evening.
  • Small Craft Advisory conditions are possible in nearshore zones Thursday into Thursday night.
  • A high swim risk is possible at Lake Michigan beaches Thursday into Thursday night.
  • Scattered shower and thunder chances continue Friday through this weekend.
Area forecast discussion, Aug 13, 9:22 PM CDT, 5 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
922 PM CDT Tue Aug 13 2024

.KEY MESSAGES...

- Two rounds of showers and thunderstorms are expected across
  the region from late Wednesday night through Thursday. Heavy
  downpours will be possible in all storms. A few strong to
  severe storms are possible Thursday afternoon and evening.

- Small Craft Advisory conditions are possible in nearshore
  zones Thursday into Thursday night.

- A high swim risk is possible at Lake Michigan beaches
  Thursday into Thursday night.

- Scattered shower and thunder chances continue Friday through
  this weekend.

&&

.UPDATE...
Issued 922 PM CDT Tue Aug 13 2024

Showers have dissipated this evening, as the lake breeze
boundary pushed well inland and washed out with the loss of
daytime heating. A few clouds may linger for the rest of this
evening before dissipating overnight.

High pressure over the region will bring light winds overnight
into Wednesday morning. Dew points from this afternoon should
be around the expected low temperatures tonight, so there should
be ground fog in the typical low-lying areas, including more
concentrated fog in the Wisconsin River Valley. There could be
some light fog in other parts of the area overnight into early
Wednesday morning.

Another nice day is in store for Wednesday, with some middle to
high clouds moving in during the afternoon. Highs in the lower
to middle 80s are expected, with onshore winds keeping things a
little cooler near Lake Michigan.

A high swim risk is possible for Thursday into Thursday night
for the Lake Michigan beaches, with increasing southeast winds
and building waves. A Beach Hazards Statement may be needed.
Stay out of the water during this period.

Wood

&&

.SHORT TERM...
Issued 330 PM CDT Tue Aug 13 2024

Tonight through Wednesday night:

Synopsis/Mesoanalysis: High pressure is entrenched across the region
early this afternoon, resulting in largely pleasant conditions
over southern Wisconsin. Widespread fair weather cumulus
development has been noted in recent satellite imagery, with a
few rain showers developing over the last 1-2 hours over the
greater Milwaukee metro. The aforementioned shower formation is
likely linked to enhanced lift along the lake breeze, as well as
any additional contributions from upslope flow along the Kettle
Moraine. These near-term trends set the stage for the remainder
of the afternoon, with additional widely scattered
shower/thundershower development possible along the lake breeze
through early evening. Consolidating from several shortwaves
originating from the Mountain West, an upper trough will
organize over the Northern Plains from late Wednesday, reaching
the Upper Mississippi Valley by Thursday morning/the conclusion
of the short term period. A combination of increasing DPVA &
warm advection ahead of the feature will help to trigger showers
and thunderstorms across the region late Wednesday night
through predawn Thursday. While severe weather is unlikely,
heavy downpours will be possible in this thunderstorm activity.

Rest Of This Afternoon: Expect additional isolated to widely
scattered showers/thundershowers along the lake breeze as it
advances inland. Ongoing development over southeastern Wisconsin has
struggled to achieve any appreciable depth, which helps to explain
the lack of lightning in this activity. Forecast soundings, as well
as observed composite profiles from Mitchell Intl, do depict some
instability at/above the -10C level, so an isolated clap of thunder
can't be entirely ruled out in the tallest of this PM's showers.
Apart from the highly isolated lightning potential, no hazards are
anticipated in this afternoon's showers.

Tonight: Areas of patchy fog are possible after midnight,
particularly in the Wisconsin River Valley & low-lying areas
susceptible to cool air drainage. Dense fog is not expected at this
time.

Wednesday Night: Most locations will remain precip-free through
midnight, with shower and thunderstorm chances increasing
considerably through the second half of the overnight. As evidenced
in forecast soundings, instability will be quite weak across
southern Wisconsin as storms move in, translating to negligible
severe weather potential in any of this activity. Of greater concern
will be widespread 1.5-2.0" precipitable water values pooling ahead
of the approaching upper trough. Said readings, which fall anywhere
between 1.5 to 2 standard deviations above local climatology for mid-
August, will support efficient rainfall rates/heavy downpour
potential in tomorrow night's activity. While widespread flooding
concerns are low, brief rises on streams & pooling of water on
roadways will be possible in any locations experiencing heavy
downpours tomorrow night.

Quigley

&&

.LONG TERM...
Issued 330 PM CDT Tue Aug 13 2024

Thursday through Tuesday:

Synopsis: The upper trough forming over the northern Plains during
the short term, will begin to drift across the state on Thursday. An
attendant surface low will follow the upper disturbance, tracking
from the Minnesota-Iowa border into northern Wisconsin Thursday
afternoon and evening. A cold/occluded front will extend southwest
from the surface low, crossing southern Wisconsin Thursday evening
and night. Forcing from the upper disturbance, as well as lift along
the advancing surface front, will support additional shower and
thunderstorm potential Thursday afternoon and evening. A few strong
to severe storms are possible in the Thursday afternoon/evening
activity, in addition to heavy downpours. Whether/not strong to
severe storms materialize -- and the spatial extent of the threat if
they do develop -- will depend highly on showers/storms moving
across the area through the conclusion of the short term & Thursday
morning. Winds will turn northwesterly Friday through the weekend as
the aforementioned surface low & front push east of the area.
Additional scattered showers and thunderstorms are possible Friday
through this weekend, though coverage will be more scattered
compared to Thursday.

Thursday & Thursday Night: Showers and thunderstorms will be in-
progress following sunrise Thursday/the beginning of the long term
period, pushing east of the area by late morning/early afternoon.
Additional shower/storm development is then anticipated along the
encroaching surface front during the late afternoon and evening
hours. Available mesoscale/CAM guidance suggests sufficient (25-40
knots) effective shear regionally for organized, potentially strong
to severe storms in this second round of afternoon/evening
development, though potential will depend highly on how much
sunshine can occur in the wake of the morning showers/storms. Should
sufficient destabilization occur across the region, a few strong to
severe storms would be possible. Large hail and gusty winds would be
the primary hazards in any strong/severe storms. Heavy downpour
potential will continue in Thursday afternoon/evening storms given
still elevated PWAT's in place across southern Wisconsin.

Friday Through Sunday: Winds will turn northwesterly as surface low
pressure & the Thursday front push east of the region. The upper
trough approaching the region Thursday will pass over and east of
the region during this timeframe, supporting additional bouts of
scattered shower/storm activity. Strong to severe storms appear
unlikely at this juncture.

Quigley

&&

.AVIATION...
Issued 922 PM CDT Tue Aug 13 2024

Showers have dissipated this evening. A few clouds may linger
for the rest of this evening before dissipating overnight.

High pressure over the region will bring light winds overnight
into Wednesday morning. There should be ground fog in the
typical low-lying areas, including more concentrated fog in the
Wisconsin River Valley. There could be some light fog in other
parts of the area overnight into early Wednesday morning, but
should remain above 2 to 3 statue miles.

Another pleasant day is in store for Wednesday, with some
middle to high clouds moving in during the afternoon. Scattered
diurnal cumulus clouds are also anticipated in the afternoon.
Southeast winds are expected through the day.

Wood

&&

.MARINE...
Issued 922 PM CDT Tue Aug 13 2024

Light and variable winds will continue over Lake Michigan
through tonight, as high pressure around 30.1 inches lingers
across the region. The high will gradually push east on
Wednesday, allowing for southeast winds.

Winds will increase Wednesday night through Thursday, as low
pressure around 29.7 inches develops over the northern Great
Plains, and eventually approaches Lake Michigan. Gusts will are
expected to remain below gale force during this period.

However, the combination of gusty southeast winds and building
waves will likely bring Small Craft Advisory conditions to the
nearshore waters Thursday into Thursday night.

Two rounds of showers and thunderstorms are expected from late
Wednesday night through Thursday evening. A few storms moving
across the open waters Thursday afternoon and evening could
become strong to severe, with large hail and gusty winds being
the primary hazards.

Wind gusts will weaken Friday through the weekend. Scattered
showers and thunderstorms are possible across the lake during
this timeframe, though coverage will be less than on Thursday.

Quigley/Wood

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 13, 9:03 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
903 PM CDT Tue Aug 13 2024

WIZ046-047-051-052-056>060-062>072-150215-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
903 PM CDT Tue Aug 13 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance of thunderstorms Thursday through Friday. Some
storms could be strong to severe Thursday afternoon and night.
Heavy rainfall is possible at times Thursday into Friday.

A High Swim Risk is possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Thursday afternoon and night.

LMZ643>646-150215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
903 PM CDT Tue Aug 13 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance of thunderstorms Thursday through Friday, some
of which may be strong to severe.

Small Craft Advisory conditions are possible on Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-150215-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
903 PM CDT Tue Aug 13 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance of thunderstorms Thursday through Friday, some
of which may be strong to severe.

Wood
www.weather.gov/mkx

In the hours before

Special weather statement, Aug 14, 2:40 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service MILWAUKEE/SULLIVAN WI
240 AM CDT Wed Aug 14 2024

WIZ059-060-065-066-070>072-140945-
Washington-Ozaukee-Waukesha-Milwaukee-Walworth-Racine-Kenosha-
Including the cities of West Bend, Germantown, Hartford, Mequon,
Cedarburg, Grafton, Waukesha, Brookfield, New Berlin,
Menomonee Falls, Muskego, Milwaukee, Whitewater, Delavan,
Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
240 AM CDT Wed Aug 14 2024

...PATCHY DENSE FOG THIS MORNING...

Calm winds, clear skies and high low level dewpoints have caused
fog to develop across southern Wisconsin early this morning.
Portions of southeast Wisconsin, mainly areas east of the Kettle
Moraine, have had some patchy dense fog develop. Low lying areas
and river valleys will have the best chances for dense fog
development.

Patterson

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 2:58 AM CDTSmall Craft AdvisoryMKX50 hr
Aug 14, 3:51 AM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Walworth and 2 more5 hr

Nearby

Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.